IDENTITIES OF SYMMETRY FOR THE HIGHER ORDER q-BERNOULLI POLYNOMIALS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The study of the identities of symmetry for the Bernoulli polynomials arises from the study of Gauss’s multiplication formula for the gamma function. There are many works in this direction. In the sense of p-adic analysis, the q-Bernoulli polynomials are natural extensions of the Bernoulli and Apostol-Bernoulli polynomials (see the introduction of this paper). By using the N-fold iterated Volkenborn integral, we derive serval identities of symmetry related to the q-extension power sums and the higher order q-Bernoulli polynomials. Many previous results are spe- cial cases of the results presented in this paper, including Tuenter’s classi- cal results on the symmetry relation between the power sum polynomials and the Bernoulli numbers in [A symmetry of power sum polynomials and Bernoulli numbers, Amer. Math. Monthly 108 (2001), no. 3, 258– 261] and D. S. Kim’s eight basic identities of symmetry in three variables related to the q-analogue power sums and the q-Bernoulli polynomials in [Identities of symmetry for q-Bernoulli polynomials, Comput. Math. Appl. 60 (2010), no. 8, 2350–2359].
Abstract
The study of the identities of symmetry for the Bernoulli polynomials arises from the study of Gauss’s multiplication formula for the gamma function. There are many works in this direction. In the sense of p-adic analysis, the q-Bernoulli polynomials are natural extensions of the Bernoulli and Apostol-Bernoulli polynomials (see the introduction of this paper). By using the N-fold iterated Volkenborn integral, we derive serval identities of symmetry related to the q-extension power sums and the higher order q-Bernoulli polynomials. Many previous results are spe- cial cases of the results presented in this paper, including Tuenter’s classi- cal results on the symmetry relation between the power sum polynomials and the Bernoulli numbers in [A symmetry of power sum polynomials and Bernoulli numbers, Amer. Math. Monthly 108 (2001), no. 3, 258– 261] and D. S. Kim’s eight basic identities of symmetry in three variables related to the q-analogue power sums and the q-Bernoulli polynomials in [Identities of symmetry for q-Bernoulli polynomials, Comput. Math. Appl. 60 (2010), no. 8, 2350–2359].
참고문헌 (35)
- T. M. Apostol, "On the Lerch zeta function", Pacific J. Math, pp.161~167 (1951)
- A. Bayad, "Fourier expansions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials", Math. Comp, 80(276,), pp.2219~2221 (2011)
- J. G. F. Belinfante, "Problems and Solutions: Elementary Problems: E3237-E3242", Amer. Math. Monthly, 94(10), pp.995~996 (1987)
- J. G. F. Belinfante, "Problems and Solutions: Solutions of Elementary Problems: E3237", Amer. Math. Monthly, 96(4), pp.364~365 (1989)
- H. Cohen, "Number Theory Vol. II: Analytic and Modern Tools" (2007), Springer
- E. Y. Deeba, "Stirling's series and Bernoulli numbers", Amer. Math. Monthly, 98, pp.423~426 (1991)
- F. T. Howard, "Applications of a recurrence for the Bernoulli numbers", J. Number Theory, 52(1), pp.157~172 (1995)
- D. S. Kim, "Identities of symmetry for q-Bernoulli polynomials", Comput. Math. Appl, 60(8), pp.2350~2359 (2010)
- D. S. Kim, "Identities of symmetry for higher-order Euler polynomials in three variables (II)", J. Math. Anal. Appl, 379(1), pp.388~400 (2011)
- D. S. Kim, "Identities of symmetry for Euler polynomials arising from quotients of fermionic integrals invariant under S3", J. Inequal. Appl, 2010, pp.16~ (2010)
- M.-S. Kim, "On Euler numbers, polynomials and related p-adic integrals", J. Number Theory, 129(9), pp.2166~2179 (2009)
- M.-S. Kim, "Sums of products of Apostol-Bernoulli numbers,", Ramanujan J, 28(1), pp.113~123 (2012)
- T. Kim, "On the analogs of Euler numbers and polynomials associated with p-adic q-integral on Zp at q = -1", J. Math. Anal. Appl, 331(2), pp.779~792 (2007)
- T. Kim, "On the symmetries of the q-Bernoulli polynomials", Abstr. Appl. Anal, 2008, pp.7~ (2008)
- T. Kim, "Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials", J. Difference Equ. Appl, 14(12), pp.1267~1277 (2008)
- T. Kim, "Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on Zp", Russ. J. Math. Phys, 16(1), pp.93~96 (2009)
- N. Koblitz, "p-adic Analysis: a Short Course on Resent Work" (1980), Cambridge University Press
- H. Liu, "Some identities on the Bernoulli, Euler and Genocchi polynomials via power sums and alternate power sums", Discrete Math, 309(10), pp.3346~3363 (2009)
- Q.-M. Luo, "Apostol-Euler polynomials of higher order and Gaussian hypergeometric functions", Taiwanese J. Math, 10(4), pp.917~925 (2006)
- Q.-M. Luo, "Fourier expansions and integral representations for the Apostol-Bernoulli and Apostol-Euler polynomials", Math. Comp, 78(268), pp.2193~2208 (2009)
- Q.-M. Luo, "Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials", J. Math. Anal. Appl, 308(1), pp.290~302 (2005)
- V. Namias, "A simple derivation of Stirling's asymptotic series", Amer. Math. Monthly, 93(1), pp.25~29 (1986)
- L. M. Navas, "Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials", Math. Comp, 81(279), pp.1707~1722 (2012)
- N. E. Norlund, "Vorlesungen uber Differenzenrechnung" (1924), Berlin
- Ju. V. Osipov, "p-adic zeta functions", (Russian), Uspekhi Mat. Nauk, 34(3), pp.209~210 (1979)
- W. H. Schikhof, "Ultrametric Calculus: An Introduction to p-Adic Analysis" (2006), Cambridge University Press
- Y. Simsek, "Twisted (h, q)-Bernoulli numbers and polynomials related to twisted (h, q)-zeta function and L-function", J. Math. Anal. Appl, 324(2), pp.790~804 (2006)
- Y. Simsek, "Complete sum of products of (h, q)-extension of Euler polynomials and numbers", J. Difference Equ. Appl, 16(11), pp.1331~1348 (2010)
- "Introduction to Bernoulli and Euler polynomials" (2002)[URL]
- B. A. Tangedal, "On p-adic multiple zeta and log gamma functions", J. Number Theory, 131(7), pp.1240~1257 (2011)
- L. Tao, "A reciprocity law for uniform functions", Nanjing Univ. J. Math. Biquarterly, 21(2), pp.201~205 (2004)
- H. J. H. Tuenter, "A symmetry of power sum polynomials and Bernoulli numbers", Amer. Math. Monthly, 108(3), pp.258~261 (2001)
- W. Wang, "Some results on power sums and Apostol-type polynomials", Integral Transforms Spec. Funct, 21(3-4), pp.307~318 (2010)
- S.-l. Yang, "An identity of symmetry for the Bernoulli polynomials", Discrete Math, 308(4), pp.550~554 (2008)
- P.-T. Young, "Degenerate Bernoulli polynomials, generalized factorial sums, and their applications", J. Number Theory, 128(4), pp.738~758 (2008)
